# SDR IPXA2025052628943

- Difficulty date: May 6, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771430
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, FWD AND AFT SIDE OF STA 2180 S-15R - LEVEL 1. (REPAIR) 1.PERFORM EO-93954-REQ1 REV.1 AND EI NR F2025A53M-899 REV.2.
